Search results

Journal Article (5)

  1. 1.
    Journal Article
    Rupflin, M.; Topping, P. M.: Flowing maps to minimal surfaces. American Journal of Mathematics 138 (4), pp. 1095 - 1115 (2016)
  2. 2.
    Journal Article
    Rupflin, M.; Topping, P. M.: A uniform Poincare estimate for quadratic differentials on closed surfaces. Calculus of Variations and Partial Differential Equations, 0759 (2014)
  3. 3.
    Journal Article
    Rupflin, M.; Topping, P.: Flowing maps to minimal surfaces: Existence and uniqueness of solutions. Annales de l'Institut Henri Poincare (C) Non Linear Analysis 31, pp. 349 - 368 (2014)
  4. 4.
    Journal Article
    Rupflin, M.; Topping, P. M.; Zhu, M.: Asymptotics of the Teichmüller harmonic map flow. Advances in mathematics 244, pp. 874 - 893 (2013)
  5. 5.
    Journal Article
    Rupflin, M.; Struwe, M.: Supercritical elliptic equations. Advanced Nonlinear Studies 12 (4), pp. 877 - 887 (2012)
 
loading content
Go to Editor View